# SDR DLM88951784

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Gouged
- Location: Nr 1 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 CARGO DOOR AFT PAN GOUGED AND WORN THROUGH FIRST LAYER OF PAN.  FOUND AT B-2 LTR CK.  REPAIRED PER SRM 52-05 FIG 27.
